Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Altered menstruation, cramps, dizziness and weight loss. Tubes tied. Is this menopause?

I am 42. Had my tubes tired. Recently I got my period a few days early, went my 5 days as normal for me. A day later had sex there was slight bleeding that lasted for a day and a bit. We had sex again and more blood, last night my boyfriend wanted to I told him that I was still bleeding he donned a condom. Very bright blood, and more then before I have had slight cramps for about 4/5 days now, dizzy even sitting, not hungry have lost about 5 lbs dull headache, is this menopause?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for the bleeding are:
-Local causes like cervical erosion, polyp etc.
-Dry vaginal mucosa due to perimenopausal state.
Mood changes, menstrual irregularity, head ache etc can be seen in perimenopausal state due to hormonal imbalance.
But as you are having post-coital bleeding, better to get examined to find out the possible cause and take treatment accordingly.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor